RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 57, Issue 4(346)  


Essential self-adjointness of Schrödinger-type operators on manifolds
M. Sh. Braverman, O. Milatovic, M. A. Shubin
3
How to recognize constant functions. Connections with Sobolev spaces
H. Brezis
59
Quantitative homogenization of global attractors for hyperbolic wave equations with rapidly oscillating coefficients
B. Fiedler, M. I. Vishik
75
Homogenization of a random non-stationary convection-diffusion problem
M. L. Kleptsyna, A. L. Piatnitski
95
Infinite-dimensional trajectory attractors of elliptic boundary-value problems in cylindrical domains
A. Mielke, S. V. Zelik
119
Analyticity of solutions for randomly forced two-dimensional Navier–Stokes equations
A. R. Shirikyan
151

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Cyclic families of polylinear recurring sequences over quasi-Frobenius modules
E. V. Gorbatov, A. A. Nechaev
167
Index of representability of a variety of associative algebras
A. V. Grishin
169
Linear maps preserving the Dieudonné determinant over an arbitrary skew field
A. È. Guterman
171
Optimal Lyapunov metrics of homeomorphisms admitting a hyperbolic structure
S. A. Dovbysh
173
Classification of Borel sets and functions in the general case
V. K. Zakharov
175
Very well-poised hypergeometric series and multiple integrals
W. V. Zudilin
177
On a family of decidable modal logics
A. G. Kravtsov
179
Extended density theorem for rings and modules graded by a group
S. V. Limarenko
181
Cohomology of solvmanifolds with local coefficients and problems of the Morse–Novikov theory
D. V. Millionshchikov
183
Regular triangulations of non-convex polytopes
A. V. Proskurnikov, Yu. R. Romanovskii
185
A remark on the resolution of three-dimensional terminal singularities
Yu. G. Prokhorov
187
Recurrence of incomplete quotients of continued fractions
I. D. Shkredov
189

Mathematical Events
Meetings of the St. Petersburg Mathematical Society
191
I. G. Petrovskii, Hilbert's topological problems, and modern mathematics
V. I. Arnol'd
197
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019